MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET WITH PAH; BLOOD COLLECTION SET, INVASIVE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET WITH PAH; BLOOD COLLECTION SET, INVASIVE
Catalog Number 368687
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: additional medical device type: jka.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® ultratouch¿ push button blood collection set with pah there was air drawing into an unspecified number of devices.No adverse impact was reported regarding the patient or user.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples for investigation.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: air bubbles.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET WITH PAH
Common Device Name
BLOOD COLLECTION SET, INVASIVE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23501679
Report Number1024879-2025-01740
Device Sequence Number15729998
Product Code FPA
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K212724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368687
Device Lot Number5198160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/25/2026
Not provided
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date03/16/2026
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown